# SDR SWAA2021032353059

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUBTHRESHOLD WEB AT AFT CARGO BAY BS797 - BS847 RBL27 WL157. / REMOVED AND INSTALLED ON ACB SUBTHRESHOLD WEB BS 794 - BS 847 RBL 27 ITEM 7531818 LOCATED AND DRILLED IAW SRM 51-40-05; SRM 51-40-02 AND DWG 146A8340 80641U 12MAR21
